IJPAM: Volume 74, No. 2 (2012)

GEOMETRY OF LIGHTLIKE HYPERSURFACES IN
INDEFINITE $\cal{S}$-MANIFOLDS

Jae Won Lee
Institute of Mathematics
Academia Sinica
Taipei, 10617, TAIWAN


Abstract. We study the geometry of lightlike hypersurfaces of an indefinite $\cal{S}$-manifold. The main result is to prove two characterization theorems for such a lightlike hypersurface. In additon to these main theorems, we study the geometry of totally umbilical lightlike hypersurfaces of an indefinite $\cal{S}$-manifold.

Received: August 15, 2011

AMS Subject Classification: 53C10, 53C40, 53C50

Key Words and Phrases: characteristic vector fields, indefinite $\cal{S}$-manifold, totally umbilical

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 74
Issue: 2